Bienvenido(a), Visitante. Por favor, ingresa o regístrate.
Julio 31, 2021, 07:50:10 am

Ingresar con nombre de usuario, contraseña y duración de la sesión


Usuarios
Stats
  • Total de Mensajes: 760814
  • Total de Temas: 64558
  • Online Today: 3780
  • Online Ever: 5484
  • (Junio 18, 2021, 11:15:29 pm)
Usuarios en Línea
Users: 1
Guests: 2165
Total: 2166

Bienvenido


Bienvenido a los Foros Comunitarios de POZ, un área de discusión contínua para personas con VIH/SIDA, sus amigos/familiares/personas que los cuidan, y otros a quienes les interese el tema del VIH/SIDA. Haz clic en los enlaces que siguen para visitar nuestros foros, o participa de la conversación al inscribirte en el sector izquierdo de esta página.

To change forums navigation language settings, click here(Members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí(Sólo miembros), Regístrate ahora

Advertencia sobre la privacidad: Ten en cuenta que estos foros están abiertos para todos y que se los puede encontrar haciendo búsquedas en Google u otros buscadores. Si eres VIH positivo y lo revelas en nuestros foros, es lo mismo que decírselo al mundo entero (o al menos al mundo entero en Internet). Si esto te preocupa, no uses un nombre de usuario o una imagen gráfica que pueda identificarte de alguna manera. No autorizamos borrar nada de los que escribas en los foros, por lo tanto piensa antes de hacerlo.

  • La información que los moderadores y miembros comparten en estos foros, está diseñada para complementar, y no para reemplazar la relación entre un individuo y su médico de cabecera.

  • Todos los miembros de estos foros, en consecuencia, no son considerados proveedores médicos con licencia. De lo contrario, los usuarios deben identificarse a sí mismos como tales.

  • Los miembros de los foros siempre deben comportarse con respeto y honestidad. La publicación de guías, incluyendo políticas de suspensiones y prohibiciones han sido establecidas por los moderadores de estos foros. Haga clic aquí para las guías de publicación de “¿Estoy infectado?” Haga clic aquí para leer las guías de publicación relacionadas con todos los otros foros comunitarios de POZ.

  • Solicitamos a todos los miembros de los foros que proporcionen referencias sobre la información relacionada con la salud/médica/científica que brinden, cuando no se trate de una experiencia personal que estén compartiendo. Por favor proporcionen enlaces con direcciones de Internet completas o citas completas de trabajos publicados que no estén disponibles en Internet. Además, todos los miembros de los foros deben publicar información que sea verdadera y correcta de acuerdo con su conocimiento.

  • Los anuncios de productos – incluyendo enlaces, banderas, contenido editorial y estudios clínicos, estudios o participación en encuestas – está estrictamente prohibido por los miembros de los foros a menos que POZ haya asegurado el permiso.

¿Has terminado de leer esta parte? Puedes cerrar esta o cualquier otra ventana en esta página haciendo click en el símbolo de cada ventana.

Autor Tema: Please help! Advice on friend?!?  (Leído 2303 veces)

0 Usuarios y 1 Visitante están viendo este tema.

Desconectado Mominana

  • New Member
  • Mensajes: 2
Please help! Advice on friend?!?
« en: Noviembre 26, 2016, 06:46:31 pm »
Hi,

Not sure where to turn to but if someone can give me some advice or information I'd be extremely grateful.

I have a friend who has been hiv+ for about 6 years now. He has always taken really good care of himself and is normally as healthy as can be.

For various reasons, I have not seen him in the past 6 months as we've both have our own issues to deal with. He has had an insane amount of stress at work, lots of travelling and just generally a gruelling schedule.

Today we saw for the first time in a long time and he has lost at least 15kg if not more, his skin is flakey, he has lesions on his neck, his whole face is red and raw and he is also complaining about problems with his eyes. He is in an awful state!!!!

I wasn't able to ask about this or talk more, as there were other people around, but I need to know what can I do and what is there to do. I am basically panicking. This is a person who I love with all my heart and I am not willing to let this happen. I do not even understand what's happened as he is diligent with his medicine!!!

What can I do??? Please tell me he can still get better!!! I am in complete shock and panic and I need to find a way to fix this as much as possible! Please help???

Desconectado mecch

  • Member
  • Mensajes: 13,455
  • red pill? or blue pill?
Re: Please help! Advice on friend?!?
« Respuesta #1 en: Noviembre 26, 2016, 07:31:47 pm »
Why don't you call him and tell him you thought he looked ill and what's up? And how can I help?

You are sort of describing, and suggesting, someone who has gone off treatment.

Someone 6 years HIV+ and on treatment isn't going to look like what you describe as a result of HIV. 

Maybe he has another health issue. Or maybe he has gone off treatment.
“From each, according to his ability; to each, according to his need” 1875 K Marx

Desconectado Mominana

  • New Member
  • Mensajes: 2
Re: Please help! Advice on friend?!?
« Respuesta #2 en: Noviembre 26, 2016, 07:45:05 pm »
Thank you so much for replying.

He has family visiting at the moment, who are not fully aware of his condition (can't imagine what they must be thinking!!!) so I do not think he will be blessed to talk if I call. I am planning on going there next Friday after they have left and will spend the who weekend, so definitely will have time to talk.

If the case is that he has not been taking his meds, will he still be able to get better if he starts again? I do not know if he has seen any kind of a specialist doctor, but should he maybe? Would it be rude of me to look for one for him - just to help out?

I just need to have a clear plan that I can help him and pull him out of this. He needs to get better.

Desconectado Ptrk3

  • Global Moderator
  • Member
  • Mensajes: 2,781
Re: Please help! Advice on friend?!?
« Respuesta #3 en: Noviembre 26, 2016, 07:45:57 pm »
mecch is correct:  you can't help unless you ask what's going on, which you can do in a kind and caring fashion (since you truly do care).

If he has gone off treatment, yes, he can recover fine once he is back on his prescribed medical regimen.
HIV 101 - Basics
HIV 101
You can read more about Transmission and Risks here:
HIV Transmission and Risks
You can read more about Testing here:
HIV Testing
You can read more about Treatment-as-Prevention (TasP) here:
HIV TasP
You can read more about HIV prevention here:
HIV prevention
You can read more about PEP and PrEP here
PEP and PrEP

Desconectado CaveyUK

  • Global Moderator
  • Member
  • Mensajes: 1,645
Re: Please help! Advice on friend?!?
« Respuesta #4 en: Noviembre 28, 2016, 03:21:17 pm »
As others have said, it could be something completely unrelated to HIV. Certainly flaky skin and the face being red could imply a skin condition which flares up with stress, which you say he has had a lot of recently.

If he is off-meds then getting back on them should see recovery, but if thats the case then you would think he would have seen the effects too and already know this.

I suspect that when we care about someone with HIV, we are likely to attribute any physical change as being related to that (not just HIV either, but any condition we are aware of).

Hope everything goes well, and hope that it is something mundane rather than him stopping his treatment!
HIV - Basics
HIV 101
You can read more about Transmission and Risks here:
HIV Transmission and Risks
You can read more about Testing here:
HIV Testing
You can read more about Treatment-as-Prevention (TasP) here:
HIV TasP
You can read more about HIV prevention here:
HIV prevention
You can read more about PEP and PrEP here:
PEP and PrEP

 


Terms of Membership for these forums
 

© 2021 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.